Get E-Book on COVID-19

Q. Is it possible to get chest discomfort and abnormal heartbeat by using Embeta XR 12. 5?

Answered by
Dr. Ilir Sharka
and medically reviewed by Dr. Divya Banu M
This is a premium question & answer published on Sep 07, 2019

Hello doctor,

Before six months, I had some abnormal heartbeat. I went to the doctor and he suggested me to use Embeta XR 12.5. Now, from the past four weeks, I feel a little discomfort in the chest area and abnormal heartbeat and used the same medicine by myself. Today I took ECG and got low t-wave result (today I took embeta xr12.5 for 2 times). Am I in danger? Please suggest to me. I am diabetic.

Dr. Ilir Sharka

Cardiology
#

Hello,

Welcome to icliniq.com.

I passed carefully through your concern and would like to explain that your ECG recordings do not show any pathological changes (attachment removed to protect patient identity). So relax and do not worry about it. I just would like to recommend you discussing with your attending cardiologist on the possibility of further investigating any possible cardiac arrhythmia.

An ambulatory 24 to 48 hours ECG monitoring, a stress cardiac ultrasound would be helpful. If suspicions are raised after that, a cardiac MRI would definitely clarify the cardiac structure and function.


Was this answer helpful?

 | 

Related Questions:
With anxiety alone, can my heart rate go too high I cannot calm it down?
Will having 130 bpm during exercise increase the risk of stroke in heart patient?
Nowadays, I am not getting excited after masturbation. Will it be a side effect of Metoprolol?
Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Can Metoprolol be used for anxiety?

Query: Dear doctor, I am on longtime BP medicines, Metoprolol 50 mg and Losartan 80 mg once a day for two years. My BP went up to 145/100 often in the last month. I got a new medication from my doctor, Irbesartan 150 mg and Metoprolol 50 mg once a day. Now the BP is excellent, over the day 125/85. Pulse ar...  Read Full »

I feel sudden chest discomfort and breathlessness. Please help.

Query: Hi doctor, I am a girl of 20. My height is 167 cm and weight is 75 kg. Over the past one week, I am having high discomfort and pain in my right chest when I breathe. The pain radiates to the right shoulder and right arm too. When I sneeze or blow my nose up, the pain is severe. I cannot explain this...  Read Full »

Also Read


Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»
I was diagnosed with Celiac disease a year back. Can you suggest any medicine?
Having celiac fromnlast 10 year dignosis recently ayear ago since then i am gluten free still cant absorb food feeling w...  Read more»
My head is shivering from 20 days, and it feels like head trauma. What is the cause?
Hello sir, My head is shivering like anything , feeling like trauma is head. And its start anytime in a day and when s...  Read more»

Ask your health query to a doctor online?

Ask a Cardiologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.